# SDR HALA2011051600199

- Difficulty date: May 16, 2011
- Submitted: May 17, 2011
- Operation: Air carrier
- Aircraft: N476HA
- Make and model: Boeing 717-200
- Aircraft serial: 55118
- Aircraft time: 15,738 hours, 38,142 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Dirty
- Location: Galley Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

UNABLE TO ARM SLIDE ON FWD GALLEY DOOR.  CLEANED DEBRIS FROM GROUND ON FWD GALLEY DOOR SLIDE.  OPS & CONDITION & SECURITY CHECKED OK.
